Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Complex surface singularities with integral homology sphere links

Walter D Neumann and Jonathan Wahl

Geometry & Topology 9 (2005) 757–811
Bibliography
1 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Springer (1984) MR749574
2 R O Buchweitz, G M Greuel, The Milnor number and deformations of complex curve singularities, Invent. Math. 58 (1980) 241 MR571575
3 P Cassou-Nogués, A Płoski, Introduction to algebraic plane curve singularities, in preparation
4 O Collin, Equivariant Casson invariant for knots and the Neumann–Wahl formula, Osaka J. Math. 37 (2000) 57 MR1750270
5 O Collin, N Saveliev, Equivariant Casson invariants via gauge theory, J. Reine Angew. Math. 541 (2001) 143 MR1876288
6 C Delorme, Sous-monoïdes d'intersection complète de $N.$, Ann. Sci. École Norm. Sup. $(4)$ 9 (1976) 145 MR0407038
7 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies 110, Princeton University Press (1985) MR817982
8 J Giraud, Improvement of Grauert–Riemenschneider's theorem for a normal surface, Ann. Inst. Fourier (Grenoble) 32 (1982) MR694126
9 H A Hamm, Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen, Math. Ann. 197 (1972) 44 MR0314073
10 J Herzog, Generators and relations of abelian semigroups and semigroup rings., Manuscripta Math. 3 (1970) 175 MR0269762
11 J Herzog, E Kunz, Die Wertehalbgruppe eines lokalen Rings der Dimension 1, S.-B. Heidelberger Akad. Wiss. Math. Natur. Kl. (1971) 27 MR0291149
12 L H Kauffman, W D Neumann, Products of knots, branched fibrations and sums of singularities, Topology 16 (1977) 369 MR0488073
13 H B Laufer, On generalized Weierstrass points and rings with no prime elements, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 391 MR624828
14 Y Lim, The equivalence of Seiberg–Witten and Casson invariants for homology 3–spheres, Math. Res. Lett. 6 (1999) 631 MR1739221
15 C Lescop, Invariant de Casson–Walker des sphères d'homologie rationnelle fibrées de Seifert, C. R. Acad. Sci. Paris Sér. I Math. 310 (1990) 727 MR1055237
16 C Lescop, Global surgery formula for the Casson–Walker invariant, Annals of Mathematics Studies 140, Princeton University Press (1996) MR1372947
17 I Luengo-Velasco, A Melle-Hernández, A Némethi, Links and analytic invariants of superisolated singularities, J. Algebraic Geom. 14 (2005) 543 MR2129010
18 J Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies 61, Princeton University Press (1968) MR0239612
19 A Némethi, “Weakly” elliptic Gorenstein singularities of surfaces, Invent. Math. 137 (1999) 145 MR1703331
20 R Mendris, A Némethi, The link of $f(x,y)+z^n=0$ and Zariski's conjecture, Compos. Math. 141 (2005) 502 MR2134278
21 A Némethi, L I Nicolaescu, Seiberg–Witten invariants and surface singularities, Geom. Topol. 6 (2002) 269 MR1914570
22 A Némethi, L I Nicolaescu, Seiberg–Witten invariants and surface singularities II: Singularities with good $\mathbb C^*$–action, J. London Math. Soc. $(2)$ 69 (2004) 593 MR2050035
23 A Némethi, L I Nicolaescu, Seiberg–Witten invariants and surface singularities III: splicings and cyclic covers, Selecta Math. $($N.S.$)$ 11 (2005) 399 MR2215260
24 W D Neumann, Cyclic suspension of knots and periodicity of signature for singularities, Bull. Amer. Math. Soc. 80 (1974) 977 MR0358797
25 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
26 W Neumann, J Wahl, Casson invariant of links of singularities, Comment. Math. Helv. 65 (1990) 58 MR1036128
27 W D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu $–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)", Lecture Notes in Math. 664, Springer (1978) 163 MR518415
28 W D Neumann, J Wahl, Universal abelian covers of surface singularities, from: "Trends in singularities", Trends Math., Birkhäuser (2002) 181 MR1900786
29 W D Neumann, J Wahl, Universal abelian covers of quotient-cusps, Math. Ann. 326 (2003) 75 MR1981612
30 W D Neumann, J Wahl, Complete intersection singularities of splice type as universal abelian covers, Geom. Topol. 9 (2005) 699 MR2140991
31 L Siebenmann, On vanishing of the Rohlin invariant and nonfinitely amphicheiral homology 3–spheres, from: "Topology Symposium, Siegen 1979 (Proc. Sympos., Univ. Siegen, Siegen, 1979)", Lecture Notes in Math. 788, Springer (1980) 172 MR585660
32 B Teissier, Introduction to curve singularities, from: "Singularity theory (Trieste, 1991)", World Sci. Publ., River Edge, NJ (1995) 866 MR1378433
33 M Tomari, K Watanabe, Filtered rings, filtered blowing-ups and normal two-dimensional singularities with “star-shaped” resolution, Publ. Res. Inst. Math. Sci. 25 (1989) 681 MR1031224
34 J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219 MR608599
35 K Watanabe, Some examples of one dimensional Gorenstein domains, Nagoya Math. J. 49 (1973) 101 MR0318140
36 O Zariski, Le problème des modules pour les branches planes, École Polytechnique (1973) MR0414561